# SDR DALA2015010800144

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN BS 1437 BETWEEN LONGERONS 4 - 5R.  DAMAGE REMOVED, REPAIR  FABRICATED.  AREA AND REPAIR TREATED AND PAINTED, REPAIR INSTALLED IAW SRM 53-04, FIG 27.
